# SDR MEX2002037

- Difficulty date: February 12, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N946AS
- Make and model: Doug MD 83
- Aircraft serial: 49658
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 258733513
- Condition: Failed
- Location: E/E Bay
- Part time: 3,507 hours, 2,393 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 443 - HMO-MZT - AIRCRAFT RETURNED TO PLATFORM AS CONSEQUENCE OF ANTI-SKID LIGHTS AND FLAG ON ATT IN ADI RIGHT.  SWITCH S1-130 WAS CLEANED AND VERTICAL GYRO WAS REPLACED, FAIL WAS CORRECTED, TESTS OK.  THE S1-130 SWITCH WAS REPLACED AND ANTI-SKID SYSTEM WAS CHECKED IAW MM 32-43-00 AND 34-23-01.  (M)
